# SDR TRBA20120424002

- Difficulty date: April 24, 2012
- Submitted: April 27, 2012
- Operation: Air carrier
- Aircraft: N407AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 407
- Aircraft time: 35,276 hours, 34,540 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE PASENGER ENTRY DOOR EMERGENCY LIGHT WAS INOPERATIVE. ACFT REMOVED FROM SERVICE.  R & R  BULB IAW MM 33-51-25.  OPS TEST SATISFACTORY IAW JIC 33-50-00 OPT 10000.  ACFT RETURNED TO SERVICE.
